MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TRAY TRL W/STEM SZ2; KNEE INSTRUMENT : TIBIAL BASE PLATES

DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TRAY TRL W/STEM SZ2; KNEE INSTRUMENT : TIBIAL BASE PLATES
Catalog Number 229435120
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that knee revision was performed on (b)(6) 2018 at (b)(6).Upon inspection of the instruments on (b)(6) 2018 the following instruments couldn't be separated after cleaning and sterilization.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary :the device associated with this report was not returned.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV TRAY TRL W/STEM SZ2
Common Device Name
KNEE INSTRUMENT : TIBIAL BASE PLATES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7323657
Report Number1818910-2018-54762
Device Sequence Number13480114
Product Code LHX
UDI-Device Identifier10603295113423
UDI-Public10603295113423
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number229435120
Device Lot NumberH0205
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer11/06/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1